Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 51, NWS Indianapolis, IN

June 11, 2010Daviess County, Greene County, Sullivan County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 11, 2010, 6:05 PM EDT for Daviess County, Greene County, Sullivan County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2010, 6:05 PM EDT (22:05 UTC)
Expired
Jun 11, 2010, 6:45 PM EDT
In force
40 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Daviess County, IN, Greene County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 91 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2048 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2048 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-123 m²/s²
0-3 km storm-relative helicity
-89 m²/s²
Significant tornado parameter
0.0
Supercell composite
-4.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:26 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 11, 3:26 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
326 PM EDT FRI JUN 11 2010

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...
AN UPPER LEVEL LOW WILL MOVE ACROSS CENTRAL INDIANA TONIGHT...
BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE REGION. A
COLD FRONT WILL DROP INTO THE AREA LATER ON SATURDAY AND BECOME
NEARLY STATIONARY. THIS WILL RESULT IN CONTINUED CHANCES FOR RAIN
THROUGH TUESDAY.

&&

.NEAR TERM /TONIGHT AND SATURDAY MORNING/...
EXCEPTIONALLY STEAMY THIS AFTERNOON AS TEMPERATURES HAVE WARMED
INTO THE UPPER 80S OVER MOST OF THE FORECAST AREA. MONITORING LINE
OF STRONG TO SEVERE STORMS LIFTING NORTH FROM TERRE HAUTE TO
COLUMBUS AT 19Z. VERY HEAVY RAINFALL AND DAMAGING WINDS HAVE BEEN
REPORTED WITH THE LINE.

FORECAST CHALLENGES FOCUS ON CONVECTION FOR THE REST OF THE
AFTERNOON...AND THE ARRIVAL OF THE UPPER LOW CURRENTLY OVER
SOUTHERN MISSOURI LATER TONIGHT. MODEL GUIDANCE IN FAIRLY GOOD
AGREEMENT WITH RESPECT TO THE TRACK OF THE UPPER LOW AND IMPACTS
WITH CONVECTION OVERNIGHT. HAVE TAKEN A BLEND OF THE MODEL
GUIDANCE.

CURRENT CONVECTIVE ACTIVITY ON THE LEADING EDGE OF VORT ENERGY
ALOFT AHEAD OF THE UPPER LOW. MESOSCALE ANALYSIS INDICATING
MODERATELY UNSTABLE AIRMASS ACROSS REGION WITH AXIS OF MLCAPES
AT 2500-3000 J/KG. PWATS WERE IN EXCESS OF 2 INCHES. STORMS HAVE
BEEN ABLE TO PRODUCE A FEW WET MICROBURSTS... AND WILL LIKELY
CONTINUE TO DO SO FOR THE NEXT FEW HOURS AS THE LINE MOVES ACROSS
I-70 AND INTO THE INDY METRO AREA. WILL MAINTAIN SCATTERED POPS
INTO THE EVENING.

FOCUS THEN TURNS TO ARRIVAL OF THE UPPER LOW LATER TONIGHT. LOW
LEVEL JET WILL ONCE AGAIN INCREASE AHEAD OF THE UPPER LOW AND WILL
COMBINE WITH PRESENCE OF DEEP MOISTURE AND INSTABILITY ALONG WITH
EXCELLENT DIFFLUENCE ALOFT TO PROMOTE WIDESPREAD CONVECTIVE
DEVELOPMENT OVERNIGHT. WHILE THE SEVERE THREAT SHOULD LARGELY BE
CONFINED TO THE ONGOING CONVECTION THIS AFTERNOON...MUCH GREATER
CONCERN FOR HEAVY RAINFALL AND POTENTIAL FOR FLASH FLOODING
TONIGHT. AXIS OF VERY HIGH PWATS APPROACHING 2.3 INCHES ACROSS
SOUTHERN 1/2 FORECAST AREA AFTER MIDNIGHT...AND PRECIP EFFICIENCY
PROGS ALIGN NICELY WITH THIS AXIS. STORM MOTIONS WILL LIKELY
REMAIN BELOW 20KTS ALL NIGHT AND SOUNDING DATA INDICATING POTENTIAL
FOR STORMS TO BACKBUILD. FURTHERMORE...MODEL SOUNDINGS WOULD
SUGGEST THERE MAY BE A PERIOD OVERNIGHT WHERE WARM RAIN PROCESSES
WILL BE IN PLAY WITH FREEZING LEVELS STAYING NEAR 15KFT. THIS SORT
OF A SETUP WITH SUCH A HIGH FREEZING LEVEL IS OFTEN IDEAL FOR
EFFICIENT AND TORRENTIAL RAINFALL.

WHILE THE LOW LEVEL JET IS EXPECTED TO BE WEAKER THAN IT WAS OVER
THE OZARKS LAST NIGHT...FEEL IT WOULD BE WORTHWHILE BASED ON THE
PARAMETERS ABOVE TO HOIST A FLASH FLOOD WATCH BEGINNING AT 00Z
TONIGHT AND CONTINUING THROUGH 16Z SATURDAY. WHILE FOCUS FOR
HEAVIEST RAINFALL SHOULD BE NEAR AND SOUTH OF I-70...CONSIDERING
THE AMOUNT OF DEEP MOISTURE IN THE REGION HAVE CHOSEN TO PUT THE
ENTIRE FORECAST AREA UNDER THE WATCH. 1 TO 2 INCHES WITH LOCALLY
HIGHER AMOUNTS THROUGH SATURDAY MORNING. HAVE RAISED TO CAT POPS
LATE TONIGHT AND EARLY SATURDAY. PRECIP OVERAGE SHOULD DIMINISH
THROUGH THE MORNING AS THE UPPER LOW WEAKENS AND MOVES OFF TO THE
EAST.

TEMPS...HAVE HELD CLOSE TO MOS OVERNIGHT AS LOWS SHOULD REMAIN
IN THE LOW TO MID 70S.

&&

.SHORT TERM /SATURDAY AFTERNOON THROUGH MONDAY/...
FOCUS CONTINUES TO BE ON CHANCES FOR RAIN/THUNDERSTORMS AND THE
LOCATION OF THE FRONT THROUGH THE PERIOD. HAVE TAKEN A BLEND OF
AVAILABLE MODEL DATA AS ALL GUIDANCE IS PLACING THE BOUNDARY
SOMEWHERE IN THE VICINITY OF THE FORECAST AREA THROUGH MONDAY.

HIGHLY AMPLIFIED UPPER FLOW WILL PERSIST THROUGH MUCH OF THE
WEEKEND...WITH UPPER TROUGH OVER THE INTERMOUNTAIN WEST AND RIDGE
HOLDING EAST OF THE MISSISSIPPI RIVER. PIECES OF ENERGY WILL
CONTINUE TO EJECT FROM THE UPPER LOW AND RIDE AROUND THE RIDGE INTO
THE OHIO VALLEY COURTESY OF MOIST SOUTHWEST FLOW ALOFT. THE
PRESENCE OF THE STRONG RIDGING ALOFT TO THE SOUTH OF THE REGION
WILL BLOCK ANY SOUTHWARD PROGRESSION TO THE FRONTAL BOUNDARY AS IT
SIDLES INTO THE FORECAST AREA BY SATURDAY EVENING. THE RESULT WILL
BE CONTINUED PERIODIC CHANCES FOR RAIN AND THUNDERSTORMS FOR ALL
OF CENTRAL INDIANA AS WAVE OF LOW PRESSURE RIDE THE BOUNDARY AND/OR
PIECES OF ENERGY ALOFT RIDE THROUGH THE SOUTHWEST FLOW. THE
BOUNDARY WILL BE UNABLE TO SHIFT SOUTH OF THE OHIO RIVER UNTIL
THE UPPER LEVEL PATTERN BREAKS DOWN...AND THIS IS NOT LIKELY TO
HAPPEN UNTIL LATER ON MONDAY OR EVEN TUESDAY AS THE UPPER LEVEL
FLOW FLATTENS.

ATTEMPTING TO TIME WHEN CONVECTIVE COVERAGE WILL BE GREATEST IN A
PATTERN LIKE THIS IS DIFFICULT. AT THIS POINT...IT APPEARS
SCATTERED THUNDERSTORMS WILL REDEVELOP SATURDAY AFTERNOON AS THE
ATMOSPHERE DESTABILIZES AGAIN. HOWEVER...MODEL CONSENSUS DOES
APPEAR TO BE ZEROING IN ON A HIGHER CHANCE FOR THUNDERSTORMS LATE
SATURDAY NIGHT/SUNDAY MORNING AS A SURFACE WAVE DRIFTS THROUGH THE
REGION AND THE LOW LEVEL JET IS BRIEFLY ENHANCED. MAY EVENTUALLY
NEED LIKELY POPS DURING THIS TIMEFRAME...BUT HAVE HELD TO CHANCE
POPS FOR NOW. WOULD LIKE TO SEE MODELS REMAIN CONSISTENT ON THE
TIMING OF THIS WAVE BEFORE RAISING POPS. ADDITIONAL CHANCES WILL
EXIST THROUGH THE REMAINDER OF THE SHORT TERM. WITH LESS
CONFIDENCE ON TIMING AND LOCATION OF THE CONVECTION FROM SUNDAY
THROUGH MONDAY...WILL SIMPLY MAINTAIN CHANCE POPS AT THIS TIME
WITH ADDITIONAL DETAIL BEING EMPLOYED OVER THE WEEKEND.

TORRENTIAL RAINFALL WILL REMAIN A SIGNIFICANT THREAT FROM ANY
THUNDERSTORM THROUGH THE SHORT TERM WITH PWATS NEAR 2 INCHES FOR
MUCH OF THE PERIOD. POTENTIAL FOR STORMS TO BE SEVERE WITH
DAMAGING WET MICROBURSTS AND POSSIBLY LARGE HAIL WILL ESSENTIALLY
BE POSSIBLE AT ANY TIME THROUGH MONDAY. GREATEST POTENTIAL FOR
MORE WIDESPREAD SEVERE THUNDERSTORMS THOUGH WILL BE SATURDAY
AFTERNOON AND EVENING AS THE FRONTAL BOUNDARY APPROACHES AND BL
SHEAR VALUES ARE ENHANCED. COMBINATION OF DIURNAL HEATING AND DEEP
MOISTURE WILL PROVIDE MORE THAN SUFFICIENT INSTABILITY WITH
MLCAPES IN EXCESS OF 2000 J/KG. OUTSIDE OF THIS PERIOD AS
MENTIONED THOUGH...CONVECTION OCCASIONALLY PULSING TO NEAR OR
ABOVE SEVERE LIMITS IS ENTIRELY PLAUSIBLE AT ANY TIME...MUCH LIKE
WHAT IS ONGOING THIS AFTERNOON.

TEMPS...GENERALLY STAYED CLOSE TO MAVMOS GUIDANCE THROUGHOUT THE
SHORT TERM...ALTHOUGH TIMING OF CONVECTION COULD HAVE IMPACTS ON
FORECAST HIGH TEMPERATURES. WILL REMAIN EXTREMELY WARM AND HUMID
WITH LOWS ABOVE 70 DEGREES SAT/SUN NIGHTS. SHOULD SOME AREAS
MANAGE TO GET INTO THE LOW 90S BOTH SAT AND SUN WITH EXPECTED
DEWPOINTS...HEAT INDICES IN THE UPPER 90S WILL BE POSSIBLE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE BEGINNING OF THE EXTENDED PERIOD WILL STILL BE PLAGUED BY
RAIN CHANCES THANKS TO THAT PESKY BOUNDARY. LATEST GUIDANCE SHOWS
THE BOUNDARY HOLDING FURTHER TO THE NORTH MONDAY NIGHT INTO EARLY
TUESDAY BEFORE FINALLY DROPPING TO THE SOUTH LATE TUESDAY. THERE
SEEMS TO BE ENOUGH OF A CONSENSUS BETWEEN THE EURO...GFS AND UKMET
TO KEEP AT LEAST CHANCE POPS IN THE FORECAST DURING THIS TIME.

AS FOR THE REST OF THE PERIOD, THERE SEEMS TO BE SOMEWHAT OF A
CONSISTENCY AMONG THE MODELS WITH RESPECT TO BUILDING A RIDGE OVER
THE REGION THROUGH THE END OF THE WORK WEEK. FROM TUES NIGHT ONWARD
HAVE KEPT FORECAST DRY. HIGH TEMPERATURES WILL BE IN THE 80S FOR THE
MAJORITY OF THE PERIOD.

&&

.AVIATION /DISCUSSION FOR THE 111800Z TAFS/...

TRICKY AVIATION FORECASTING IN STORE FOR THE NEXT 24 HOURS. AS AN
UPPER LOW APPROACHES THE REGION FROM THE SW AND MOVES EAST ACROSS
THE SOUTHERN TIER OF THE STATE THROUGH THE FIRST HALF OF THIS
WEEKEND...EXPECT RENEWED CHANCES FOR SCATTERED CONVECTION ACROSS
THE ENTIRE STATE. 18Z TAF PACKAGE TRIED TO DEPICT THIS AS BEST AS
POSSIBLE WITH A MIXTURE OF -SHRA/VCTS AND CB GROUPS THROUGH THE
PERIOD. SOUNDINGS ARE SHOWING THE COLUMN MOISTEN ENUF TO PUT MANY
TERMINALS IN MFVR OVERNIGHT, WHICH WAS INCLUDED IN THE TAFS.

CONDITIONS WILL BE SLOW TO IMPROVE SAT MORNING. MOST TERMINALS
SHOULD RISE TO VFR BY EARLY AFTERNOON.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH SATURDAY
MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM....SMF
AVIATION...SMF
Hazardous weather outlook, Jun 11, 3:37 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 PM EDT FRI JUN 11 2010

INZ021-030-031-036>042-045>049-052>057-061>065-068>072-121000-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
337 PM EDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE
STRONGEST STORMS COULD PRODUCE PEA SIZE HAIL...WIND GUSTS UP TO 40
MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING.

MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE
TONIGHT AND EARLY SATURDAY AN AN UPPER LEVEL DISTURBANCE MOVES
THROUGH THE REGION. THESE STORMS WILL BE CAPABLE OF TORRENTIAL
RAINFALL THAT MAY CAUSE LOCALIZED FLASH FLOODING. LIGHTNING IS A
THREAT WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD HEAVY RAIN WILL END ON SATURDAY MORNING. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY.
PRESENT INDICATIONS ARE THAT SOME STRONG TO SEVERE STORMS ARE
POSSIBLE ON SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE ON SATURDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-060-067-121000-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX-
337 PM EDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THE
STRONGEST STORMS COULD PRODUCE PEA SIZE HAIL...WIND GUSTS UP TO 40
MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING.

MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE
TONIGHT AND EARLY SATURDAY AN AN UPPER LEVEL DISTURBANCE MOVES
THROUGH THE REGION. THESE STORMS WILL BE CAPABLE OF TORRENTIAL
RAINFALL THAT MAY CAUSE LOCALIZED FLASH FLOODING. LIGHTNING IS A
THREAT FROM ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIDESPREAD HEAVY RAINFALL WILL END SATURDAY MORNING. ADDITIONAL
THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH TUESDAY.
PRESENT INDICATIONS ARE THAT SOME STRONG TO SEVERE STORMS ARE
POSSIBLE ON SATURDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE ON SATURDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Jun 11, 1:52 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
152 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       OOLITIC                 38.89N 86.53W
06/11/2010  E0.00 INCH       LAWRENCE           IN   PUBLIC

            POWER OUTAGE

&&

LRHUDY
Local storm report, Jun 11, 2:12 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
212 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     TSTM WND GST     BLOOMINGTON             39.17N 86.52W
06/11/2010  E0 MPH           MONROE             IN   TRAINED SPOTTER

            3RD ST AND JORDON...50 MPH

&&

LRHUDY
Local storm report, Jun 11, 2:21 PM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HEAVY RAIN       2 SW OOLITIC            38.87N 86.55W
06/11/2010  M0.00 INCH       LAWRENCE           IN   CO-OP OBSERVER

            0.5 INCHES IN 15 MINUTES

&&

LRHUDY
Special weather statement, Jun 11, 2:58 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
258 PM EDT FRI JUN 11 2010

INZ046-047-054-112000-
HENDRICKS-MARION-MORGAN-
258 PM EDT FRI JUN 11 2010

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES NORTH OF MARTINSVILLE...OR 24 MILES SOUTHWEST OF
INDIANAPOLIS...AND MOVING NORTHEAST AT 25 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  LAKE HART AND BROOKLYN AROUND 305 PM EDT...
  MOORESVILLE AND WAVERLY AROUND 315 PM EDT...
  CAMBY AND PLAINFIELD AROUND 325 PM EDT...
  INDIANAPOLIS INT'L AIRPORT AND AVON AROUND 335 PM EDT...
  HOMECROFT AROUND 345 PM EDT...
  SPEEDWAY AND CLERMONT AROUND 350 PM EDT...
  MONUMENT CIRCLE AND INDIANAPOLIS AROUND 355 PM EDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. ADDITIONALLY...THIS STORM WILL PRODUCE VERY HEAVY RAINFALL
OF UP TO ONE HALF AN INCH PER HOUR WHICH WILL LEAD TO PONDING OF
WATER ON ROADWAYS.

SMF
Local storm report, Jun 11, 3:46 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     INDIANAPOLIS            39.78N 86.15W
06/11/2010  E0 MPH           MARION             IN   TRAINED SPOTTER

            40 TO 45 MPH WIND REPORTED AT 86 AND TOWNSHIP LINE ROAD

0338 PM     TSTM WND GST     INDIANAPOLIS            39.78N 86.15W
06/11/2010  E0 MPH           MARION             IN   TRAINED SPOTTER

            40 TO 45 MPH WIND REPORTED AT 86 AND TOWNSHIP LINE ROAD

&&

LRHUDY
Local storm report, Jun 11, 3:47 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 PM EDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      INDIANAPOLIS            39.78N 86.15W
06/11/2010                   MARION             IN   TRAINED SPOTTER

            1 FOOT OF WATER COVERING THE ROAD ON MERIDIAN STREET FROM
            21ST STREET TO 28TH STREET

&&

LRHUDY

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 9:40 PM EDTSpecial Weather StatementINDKnox50 min
Jun 11, 12:22 PM EDTSevere Thunderstorm WarningINDDaviess, Knox53 min
Jun 11, 12:57 PM EDTSevere Thunderstorm WarningINDDaviess, Martin48 min
Jun 11, 1:26 PM EDTSevere Thunderstorm WarningINDLawrence35 min
Jun 11, 1:40 PM EDTSevere Thunderstorm WarningINDSullivan26 min
Jun 11, 1:52 PM EDTSevere Thunderstorm WarningINDBrown, Lawrence, Monroe38 min
Jun 11, 2:18 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam42 min
Jun 11, 2:48 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam42 min
Jun 11, 3:26 PM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more13 hr
Jun 11, 3:52 PM EDTAreal Flood AdvisoryINDBoone, Hamilton, Marion60 min
Jun 11, 5:41 PM EDTSevere Thunderstorm WarningINDKnox49 min
Jun 11, 6:47 PM EDTSpecial Weather StatementINDGreene, Owen58 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.